Doctor insights on:
Medicine For Lamictal Overdose
I feel i've been prescribed lamictal prematurely. Can taking this medicine without an actual diagnosis hurt me?
You don't state what: It has been prescribed for. Is it for a seizure disorder or is it for major depression or for a form of bipolar disorder. Please resubmit the question and include that information. As far as it hurting you, the only thing you really jneed to be aware of is possibility of allergy. That could include rash or any problem from the neck up including swollen glands, swollen lymph nodes, hi sores in your mouth, headaches, or sores around your eyes or swelling around your eyes. ...Read more
I take totalt 200 mg Lamictal (morning, and evening) everyday, but on different times. Is this any dangerous? Overdose? Or is this totally okay?
I was put on lamictal but am not too sure about it due to the side effects I've read. Is this a good drug for a mood stabilizer?
It is: This is a commonly used mood stabilizer. You are right, it does have many different side effects but for many people it is a life saver, whether it be related to help with mood issues or seizures. You should discuss with your prescribing physician your concerns. Open lines of communication are key to a healthy therapeutic relationship. ...Read more
What can I do about drug induced hepatitus they say it is from lamictal how long does it last and is it painful or am i just being a wimp?
Watchand wait-See Dr: It depends on the severity of your hepatitis and any symptoms. Often, it is simply diagnosed by elevated liver finction tests (lft's), and depending on how high your liver function tests became, will decide any action that need to be taken. Your dr. Should monitor your lft's and decide wether the medication needs to be stopped altogether and or changed, etc. Good luck. ...Read more
What happens if you dont take zoloft (sertraline) and lamictal the same time every day? ( morning medicine )
Take only lamictal alone in the evening. Any dangers?
Take as prescribed: By taking Zoloft (sertraline) and Lamictal the same time each day, you maintain therapeutic blood levels for the best effect. Take your medications as prescribed and discuss with your doctor if you have trouble taking them consistently about the same time daily. Best wishes. ...Read more
Use lamictal many years as mood stabilizer. Very few side effects & no weight gain. Stopped working. What other drug to try w?
Lamictal: It is important to discuss with your physician your recent experience with efficacy involving the lamictal. While your experience may suggest a need for dose adjustment (lamictal levels can be affected by hormonal status, other medications, change in generic manufacturer etc), many times changes in the severity of one's condition related to psychosocial stress is a major factor. ...Read more
I'm taking effexor (venlafaxine) 150mg and Lamictal 200mg. I'm worried about my low energy. Can these drugs cause hepatotoxicity and which are the symptoms?
Talk to your doctor : This is a good combination of medication. These meds are usually well-tolerated. Talk to your doctor about the risks, benefits and side effects of your treatment. If needed, your doctor can order tests to monitor your liver. We look for a yellow coloration to the white part of the eye or yellowing of the skin (jaundice) which suggests liver injury or disease. Talk to your doctor. Best wishes! ...Read more
Irritable, and i rarely want human interaction. Is that the medicine (lamictal) or my bipolar symptoms?
I'm bipolar 1 and take lamictal 150 mg and topamax 100mg is this enough medicine to keep my moods stable?
Possibly: Bipolar I (older term is manic-depressive) is a serious psychiatric disorder. You should be seen regularly by a psychiatrist to best answer your question. Goal of meds is to control extremes of mood swings and restore more normal functioning. Meds are individualized, so this combination may be fine for you. But be safe and keep regular appointments with prescribing doc, who should know you well. ...Read more
I'm on lamictal and zonegran for epilepsy. Random drug tests at work always show up positive for pcp. Why? I have never done drugs!
Technical answer: False positive blood tests are not unusual for many things. You should speak to the director of the laboratory doing these tests, asking whether lamictal, zonegran & whatever other meds you are taking could result in this "mis-identification"? Alternate testing procedures are often available to provide a clearer picture. Ask about this in your conversation. ...Read more
New doc put me on lamictal to help my mood for substance abuse. I can't stop thinking about drugs, have to wait a month for meds to work. What to do?
Get more support: Lamictal is indicated in bipolar disorder, so i assume that is what your doctor is treating, and you should talk to your prescriber about your cravings. Depending on what kind of drug, there may be other pharmacological options in addition to lamotrigine. However, mutual help groups like aa or na, or non 12 step groups like smart recovery or lifering secular recovery are helpful, as are hobbies ;t. ...Read moreSee 1 more doctor answer
Unlikely: Hair loss is not a common side effect of lamotrigine (lamictal). The periodic nature (two months, twice a year) would be unusual for a drug-related side effect as well (assuming you have been taking it for a while). The hair loss is probably something else. ...Read moreSee 1 more doctor answer
Hi. If you dont take Zoloft (sertraline) & Lamictal the same time every day, can this cause too much medicine in your blood? Or is this just an irrational fear?
Not generally a prob: Taking these meds at about the same time daily is best and keeps your level steady, unless you take them just hours apart probably not too much med, more an issue of possibly not enough, and subsequent inconsistent effect. Just generally the same time is usually not a pbm ...Read more
Should I have mixed my medicine with a synthetic weed called jazz kush? I am on abilify, lamictal, wellbutrin and effexor. I was dared to take a hit of synthetic weed alled jazz kush. This was at 4:30 pm and its now 11:15pm when i took the hit i felt di
NO: You are being treated for bipolar disorder, and regular cannabis is bad enough in people with underlying psychiatric problems. The synthetics can be very bad, including causing death, seizures and psychosis in many people. You don't really know what you are getting. If your doctor isnt aware of your drug use, he or she needs to be. If you still feel sick, stop typing and go to your doctor. ...Read moreSee 1 more doctor answer